# SDR USOM103282

- Difficulty date: May 14, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N5204X
- Make and model: Snias AS350B2
- Aircraft serial: 3099
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 35A31190703
- Part serial: 9570
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTING PART DURING (T) 500 HOUR INSPECTION, FOUND CRACKED PAINT  2 INCHES FROM ONE END OF STARFLEX.  INVESTIGATION REVEALED A 20 MM LONG X 4 INCH HIGH VOID IN THE FIBERGLASS.  VOID APPEARS TO HAVE BEEN A MANUFACTURING DEFECT.
